Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from severe skin allergy, diagnosed with Urticaire. Had Food Intolence test, still allergy persists. Right medicine?

I am suffering from severe skin allergy ( rashes , hives for the past 6 months and have been diagonised Urticaire. I have taken Food Intolence test also which showed so many food items allergy. In spite of not taking these foods, still my allergy persists. I have been advised wysolone 10 mg , atarax 25mg. I am fed up. If i take wysolone 10 mg, my rashes reduced. Is there any other medicine for this? All other tests were normal only.
Asked On : Thu, 14 Mar 2013
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Normally when the source of the allergy is eliminated, the allergy resolves. It is unusual for allergies to persist unless there is another source of the allergic response.

You may want to consider repeating your allergy profile to determine if there is another allergen provoking this response.
You may also want to visit an allergist, he or she may be better able to help you.

I hope this helps
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Welcome to HCM,
Thanks for the query.
Usually in Urticaria we Homeopaths ask the patient to avoid brinjal and raw tomato intakes .YOu had gone through enough of allopathy i would suggest you to go for homeopathy as its effect on skin is outstanding.PROvide us with your other symptoms or you may refer a good homeopath for great results within weeks.
Hoping good health for you.
Feel free for further query.
Many Thanks,
Dr Shilpi GUpta
Answered: Fri, 15 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor